Voor docenten: gratis te printen, kopiëren en in de les te gebruiken. Elk nieuw werkblad heeft nieuwe waarden en een eigen antwoordblad. Een link naar ExamProblems op je cursuspagina wordt gewaardeerd.
Naam: ____________________ Datum: ____________
1.Makkelijk
Which medication reverses opioid-induced respiratory depression?
AFlumazenil
BNaloxone
CProtamine sulfate
DVitamin K
2.Makkelijk
Which medication is the first-line treatment for anaphylaxis?
AAn oral antihistamine
BAn inhaled corticosteroid
COral paracetamol (acetaminophen)
DIntramuscular epinephrine
3.Makkelijk
When taking off protective equipment, which item is usually removed first?
AGoggles
BGloves
CGown
DMask
4.Gemiddeld
A nurse sees a nursing assistant leave a confused patient’s bed in the highest position after care. What should the nurse do?
ALower the bed now and remind the assistant why it matters
BLeave it because the patient is asleep
CAsk the family to lower the bed when they next visit
DWrite it in the assistant’s yearly review only
5.Gemiddeld
A patient has a serum potassium of 6,8 mEq/L. Which action comes first?
AGive the patient’s scheduled potassium supplement
BPlace the patient on a cardiac monitor
CRecheck the level next week
DEncourage foods high in potassium
6.Gemiddeld
One hour after a vaginal birth, the nurse finds a soft, boggy uterus and heavy bleeding. What is the first action?
AEncourage the patient to rest quietly
BMassage the fundus
COffer a meal and fluids
DApply an ice pack to the perineum
7.Moeilijk
A nurse teaches a patient to inject enoxaparin at home. Which statement shows a need for further teaching?
A“I will rub the area after the injection to help it absorb.”
B“I will tell my doctor if I notice unusual bruising or bleeding.”
C“I will change the injection site each time.”
D“I will inject into the fat of my abdomen, away from the navel.”
8.Moeilijk
An older adult with type 2 diabetes is confused and very dehydrated. The glucose is 900 mg/dL (50 mmol/L), and blood and urine show no significant ketones. What is the most likely problem?
AHyperosmolar hyperglycemic state
BStress-induced mild hyperglycemia
CHypoglycemia with rebound
DDiabetic ketoacidosis
Antwoordenblad
1. B · Naloxone
2. D · Intramuscular epinephrine
3. B · Gloves
4. A · Lower the bed now and remind the assistant why it matters
5. B · Place the patient on a cardiac monitor
6. B · Massage the fundus
7. A · “I will rub the area after the injection to help it absorb.”
8. A · Hyperosmolar hyperglycemic state
Volledige stapsgewijze oplossingen: oefen dit onderwerp op examproblems.com.